Maximal antichains in a partially ordered set

Ján Jakubík

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 75-84
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Maximal antichains in a partially ordered set." Czechoslovak Mathematical Journal 41.1 (1991): 75-84. <http://eudml.org/doc/13901>.

@article{Jakubík1991,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {finite partially ordered set; maximal antichains},
language = {eng},
number = {1},
pages = {75-84},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Maximal antichains in a partially ordered set},
url = {http://eudml.org/doc/13901},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Jakubík, Ján
TI - Maximal antichains in a partially ordered set
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 75
EP - 84
LA - eng
KW - finite partially ordered set; maximal antichains
UR - http://eudml.org/doc/13901
ER -

References

top
  1. G. Behrendt, Maximal antichains in partially ordered sets, . Ars combinatoria 25C, 1988, 149-157. (1988) Zbl0657.06003MR0943385
  2. G. Behrendt, The cutset lattice of a partially ordered set, Preprint. Zbl0708.06004MR1060343
  3. K. Engel H. D. O. F. Gronau, Sperner Theory in Partially Ordered Sets, Teubner Verlag, Leipzig 1985. (1985) Zbl0652.06001MR0904670

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.